Previous |  Up |  Next


Title: Numerical algorithm for the computation of the slip-line field (English)
Author: Radochová, Věra
Language: English
Journal: Aplikace matematiky
ISSN: 0373-6725
Volume: 18
Issue: 2
Year: 1973
Pages: 83-88
Summary lang: English
Summary lang: Czech
Category: math
Summary: In this paper the slip-line fields is studied for which two basic slip-lines, each of one family, are given. For this case the recurrence relations for a numerical algorithm of the slip-lines field computation are presented. ()
MSC: 74-04
MSC: 74C99
idZBL: Zbl 0255.73044
DOI: 10.21136/AM.1973.103454
Date available: 2008-05-20T17:55:28Z
Last updated: 2020-07-28
Stable URL:
Reference: [1] R. Hill: Mathematical Theory of Plasticity.Oxford 1950. Zbl 0041.10802, MR 0037721
Reference: [2] W. Johnson P. B. Mellor: Plasticity for Mechanical Engineers.London 1962.
Reference: [3] A. Mendelson: Plasticity - Theory and Application.London 1968.


Files Size Format View
AplMat_18-1973-2_3.pdf 1.037Mb application/pdf View/Open
Back to standard record
Partner of
EuDML logo